Since last July I have been experiencing several uncomfortable symptoms: burning along the urethra, burning and redness at the tip of the penis, a burning sensation in the perineum and the need to urinate frequently. Because of this my urologist performed several exams: a DRE, he felt my prostate was fine. He then performed a testicular and pelvic ultrasound and found everything normal except for a 27% post mictional residue. He suspected stenosis, so I went to a clinic and a micturitional retrograde uretrhocystography was performed. The results were inconclusive. He then performed a cystoscopy and found an inflamed veru montanum and urethritis. He prescribed doxycicline and Flomax for 8 weeks. That was 3 days ago.I filled the the prescription right away. Now here comes the big problem. Since yesterday when I have sex or when I masturbate there is little or no ejaculate. I am very worried because this has never happened to me before. Here come the questions:
1. Is lack of ejaculate a side effect of Flomax?
2. If not, what can be causing this problem. I dont have burning or pain during ejaculation, simply there is little or nothing coming out.
3. Could this be a smyptom of what the urologist found in the cystoscopy?
4. Is there a test to determine what is causing this condition?
Even though Im trough with tests I need to know what is going on.